I have dreams as if someone is attacking me and I respond with aggression.
Zytec itself shouldn't be causing thes issues but let me ask a couple of questions if I may. Do you take it at night before bed or in the morning?
Have you had any past traumas that may be getting triggered somehow? Are you in a safe relationship? I am not trying to pry but I am trying to help you get to the bottom of this because it can't be fun that is for sure. There is a syndrome called night terrors and you may also want to check into that. I hope you have a better nights sleep and let me know if I can help any after reading these questions. Take care, marjorie zych
I don't believe Zyrtec is causing this, but my husband used to have something similar. I got a black eye one night because of it. He says he has dreamed of people after him and cornering him, so he strikes out. I've woken him up before because he was yelling sort of, and I had to watch out he didn't hit me when I tried to wake him up.
This is due to stress and anxiety. It's usually involved in feeling helpless but really pressured or stressed out by events that happen during the day. Therapy, meditation, relieving stress, etc can help. There are also some anti-anxiety drugs, but they make you sleepy, so you can only take them during the night. You'd get a good nights sleep though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2009 • 1 answer
Posted 11 Jun 2012 • 1 answer
Posted 15 Apr 2013 • 1 answer
Posted 23 Aug 2015 • 1 answer
I purchased zyrtec d 12 hour allergy medicine 9 days ago isvit too soon to purchase oneagsin Im not?
Posted 29 Sep 2015 • 1 answer